# SDR FDEA201112235439

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER BS 418.00 TO 440.0, S22R CORRODED.  REMOVED CORROSION IAW SRM 51-10-02 . ORIGINAL MATERIAL .040 REMAINING .030, FOUND OUT OF LIMITS IAW SRM 53-00-03 DETAIL II.  R & R STRINGER IAW SRM 51-40-02.  MAJOR REPAIR.
